Top 10 Sleeping Pills Diphenhydramine – Medicinal Sleep Aids

As an Amazon Associate I earn from qualifying purchases.

1. Wellness Basics

#ad

Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack, 96 Count Pack of 2

#ad
Wellness Basics #ad - Safe, non-habit forming. Liquid Filled soft gels. Maximum strength Nighttime sleep aid. Compare to the active ingredient in Unisom Sleep Gels.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height3.73 Inches
Length4.18 Inches
Weight0.35 Pounds
Width2.09 Inches
Part NumberWJ33991

2. Rite Aid

#ad

Diphenhydramine HCl, 25mg, 200 Count | Sleeping Pills for Adults | Sleep Aids for Adults | Sleep Aid Diphenhydramine | Natural Sleep Aids for Adults Extra Strength, Rite Aid Sleep Aid Caplets

#ad
Rite Aid #ad - Adults and children ages 12 years and older: adults and children 12 years old and over can take two Rite Aid nighttime sleep aid caplets at bedtime if needed, or as directed by a doctor. Relieves occasional sleeplessness: rite aid sleep aid diphenhydramine HCI 25 mg nighttime sleep aid will help relieve your occasional sleeplessness and offer insomnia relief.

Trusted brand since 1962: we hope you continue to choose us first for your everyday health and wellness needs. Non-habit forming: rite aid's sleep aid with diphenhydramine HCI is non-habit forming, so you can get the sleep you need, and wake up feeling refreshed. When nothing seems to help you sleep, let Rite Aid help you. This sleep relief medicine helps you to get to sleep faster and give you a full night of sleep.

Reduces time to fall asleep: this sleep aid diphenhydramine helps people who have a hard time falling asleep fall asleep faster by reducing the amount of time it takes you to fall asleep. Compare rite aid’s sleep supplement to the active ingredient in VICKS ZzzQuil. Children under 12 should not take these sleeping pills for adults. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number672-06-UPCR

3. HealthA2Z

#ad

Non Habit-Forming, 250 Softgels, HealthA2Z Sleep Aid, Restful Sleeping, Diphenhydramine HCl 50mg, Supports Deeper

#ad
HealthA2Z #ad - Compare to uNISOM active ingredient. Helps you fall asleep fast and stay asleep. Use for occasional sleeplessness; easy to swallow. Adults and children over 12 years: 1 softgel at bedtime if needed, or as directed by a doctor.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.4 Inches
Length2.9 Inches
Width2.9 Inches
Part NumberFPA028

4. GenCare

#ad

Nighttime Sleep Aid Pills for Adults | Diphenhydramine HCl 50mg 180 Softgels Value Pack | Strong Non Habit Forming Sleeping Relief for Men & Women | Fall Asleep Faster & Wake Refreshed, GenCare

#ad
GenCare #ad - Our 180 count size is perfect for families or anyone who always wants fast sleep relief on hand whenever they need it. Great for travel - jet lag and changing bedtime schedules can wreak havoc on your natural sleep cycle. Take about 30 minutes before bedtime. We back up each tamper proof bottle with our 100% Customer Satisfaction Guarantee.

People who have difficulty sleeping or relaxing on planes or public transportation can now enjoy a more relaxing trip. Join thousands of happier more rested customers. Click add-to-Cart Today! This is very helpful for people with changing sleep schedules or people with pre-bed restlessness. Bulk savings bottle - get huge volume savings per pill when you buy in bulk. The ingredients are non-habit forming and each soft gel is easy to swallow. Take these pills with you while traveling or changing time zones.

You'll enter a deep state of relaxation to help calm your tired mind and body. Stop constantly reordering and enjoy the convenience and peace of mind of always being prepared. Fall asleep fast - diphenhydramine hcl comparable active ingredients to Unisom helps you fall asleep faster and easier. More restful sleep - our active ingredients don't just help you fall asleep faster, they help you stay asleep so your body can recover and awake feeling refreshed and energetic.
BrandGenCare #ad
ManufacturerGenCare #ad
Part NumberEB-005

5. GENCARE GENERIC HEALTHCARE

#ad

GenCare, Sleep Aid Diphenhydramine 25mg 100 caplets | Regular Strength Non Habit Forming to Fall Asleep Faster & Sleep Deeper | Causes Drowsiness Take 1-2 Pills Before Bed | Generic Simply Sleep

#ad
GENCARE GENERIC HEALTHCARE #ad - Gencare backs up each bulk savings bottle of Sleep Aid with our 100% Customer Satisfaction Guarantee. Join thousands of satisfied customers and families. Click add-to-Cart to order Today! Use it to help with insomnia, trouble falling asleep and trouble staying asleep.

Do not exceed 2 caplets 50mg per night. Do not take more than directed. Adults and children 12 years of age and older take 1-2 caplets before bedtime. Fall asleep fast - experience faster sleep and stay asleep longer with these small, easy to swallow 25mg Diphenhydramine Sleep Aid caplets. Non habit forming - this powerful antihistamine sleep aid is non habit forming. Not a pain reliever - this product does not contain any pain relief ingredients or pain killers. Awaken feeling more rested and less fatigued.

Bulk value bottle - always keep fast acting sleeping pills on hand for you and your family. Our bulk value savings 100 count bottle is perfect if you need regular sleep aid relief or want to stock up ahead of time. As an antihistamine it can help indoor and outdoor allergy sufferers relieve their allergy symptoms, while helping them stay asleep throughout the night for more restful sleep. 100% satisfaction guarantee - you'll love our non habit forming over the counter sleep aid. Do not take when operating machinery.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberGeeloa
ModelGeeloa

6. Unisom

#ad

Unisom Nighttime Sleep-Aid Gels, Diphenhydramine HCI, 100 Count

#ad
Unisom #ad - Trust unisom, the sleep expert: the #1 pharmacist recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations.

Non-habit forming: liquid-filled SoftGels are safe if used as directed, non-habit forming and help you sleep soundly. Includes: one 1 bottle with 100 softGels of Unisom SleepGels Nighttime Sleep-aid; one SoftGel per dose. Find a nighttime sleep solution that's right for you: millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepMinis, SleepTabs, SleepMelts or PM Pain can help you take on your day. A stressful day deserves a restful night: Unisom helps you fall asleep fast and get a good night's sleep to recharge and restore.
BrandUnisom #ad
ManufacturerAmazonUs/CHMZ7 #ad
Height4.5 Inches
Length2.25 Inches
Width2.25 Inches
Part Number00652
Model652

7. ValuMeds

#ad

192 Softgels Diphenhydramine HCl, Women, Restful Sleeping for Men, 50 mg | Supports Deeper, ValuMeds Nighttime Sleep Aid Twin Pack

#ad
ValuMeds #ad - Nighttime sleep-aid – the best sleep aid for those struggling with a racing mind or restless legs, our formula should be used right before bed. Talk to your doctor for more information.

Easy-to-swallow softgels – valuMeds softgels are designed to be easier to take thanks to the smooth gel covering liquid inside. Deep, restful sleep – this diphenhydramine sleep aid helps your mind and body relax when it’s time for bed so you can get to sleep quickly. Use as directed – sleeping aids for men, women, and teens should always be used carefully and/or under supervision. Can cause drowsiness – avoid operating vehicles, running machinery, or ingesting alcoholic drinks while using ValuMeds nighttime sleep-aid.
BrandValuMeds #ad
ManufacturerMedgel Private Ltd. #ad
Part Number60537-6

8. RXZELL

#ad

Fall Asleep Faster, RxZell Sleep Aid, Deeper Restful Sleeping, Diphenhydramine HCl 50mg, Non Habit-Forming, 220 Maximum Strength Softgels

#ad
RXZELL #ad - Relax your mind and body so you can fall asleep effortlessly. One softgel per dose - for adults and children over 12 years at bedtime, or as directed by a doctor or pharmacist. Safe and non habit-forming. Active ingredient - diphenhydramine HCl 50mg sleeping pills. Softgel at maximum strength - easy-to-swallow extra strength liquid filled softgels delivers maximum performance. Nighttime sleep-aid - one softgel before bed. Compare to - unisom SleepGels in the active ingredient. Helps you reach deeper, restful sleep at night.
BrandRXZELL #ad
ManufacturerRXZELL #ad
Height4.5 Inches
Length2.25 Inches
Width2.25 Inches
Part NumberRZDIPHEN50

9. Rite Aid

#ad

Rite Aid Nighttime Sleep Aid Diphenhydramine HCI 25 mg, 100 Mini Caplets | Non-Habit Forming Sleep Supplement | Best Sleep Aid for Insomnia | Insomnia Relief and Anxiety Relief Items Natural Sleep Aid

#ad
Rite Aid #ad - Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Along with an easier-to-swallow pill comes quicker insomnia relief. Does not contain pain reliever: these rite aid sleep aid caplets are purely intended to give you a good night's sleep and contain no unnecessary ingredients. This sleep aid is formulated in an easy-to-swallow capsule. Easy-to-swallow mini caplets: miniature caplets designed to be easier and safer for adults who have trouble swallowing pills. Non-habit forming: get to sleep faster, stay asleep longer, and finally feel well rested in the morning.

Compare to the leading national brand and get the same great, effective active ingredient. Fall asleep fast: diphenhydramine hci 25 mg, the active ingredient in Rite Aid sleep aids for adults extra strength, allows you to fall asleep fast and wake up refreshed. Rite aid sleep aids for adults are safe and non-habit forming, so you don't have to worry about anything, other than getting a good night's sleep. The best sleep aid for insomnia is one that leaves you well-rested and recharged.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number011822040358

10. Force Factor

#ad

30 Caplets, Non-Habit-Forming, Force Factor, Somnapure Clinical Strength Sleep Aid for Adults with #1 Doctor-Recommended Sleeping Pill Ingredient Diphenhydramine HCl, Nighttime Sleep Support

#ad
Force Factor #ad - Made in usa: force factor performance nutrition supplements are produced in cGMP facilities right here in the USA and formulated with premium ingredients sourced from all over the world that are regularly tested for quality and potency. Fall asleep quickly: maximum-strength diphenhydramine HCl is designed to help you fall asleep quickly so you can stop spending your nights counting sheep.

A member of the somnapure family: somnapure clinical strength is one option for Somnapure sleep aids, and the only option that includes diphenhydramine HCl. Our formula contains safe and effective ingredients that work with your body to help you drift off to sleep, not force you into unnatural and ineffective sleep patterns.

Non-habit-forming: somnapure Clinical Strength is safe and non-habit-forming, so you don't have to worry about becoming dependent. Wake up energized: sleeping better with the #1 doctor-recommended ingredient for sleep means that you can wake up feeling energized and ready to take on the day, not groggy and confused like with other sleep aids. Somnapure and somnapure Gummies are also available, with melatonin as the active ingredient for effective sleep.
BrandForce Factor #ad
ManufacturerAmazonUs/NUUHJ #ad
Height4.38 Inches
Length2.25 Inches
Weight0.01 Pounds
Width2.25 Inches
Part Number1oyot-980
ModelGeeloa